Q-norm inequalities for sequences of Hilbert space operators

[thumbnail of jmi-03-01.pdf]

Dragomir, Sever S, Moslehian, M and Sandor, J (2009) Q-norm inequalities for sequences of Hilbert space operators. Journal of Mathematical Inequalities, 3 (1). pp. 1-14. ISSN 1846-579X


We give some inequalities related to a large class of operator norms, the so-called Qnorms, for a (not necessary commutative) family of bounded linear operators acting on a Hilbert space that are related to the classical Schwarz inequality. Applications for vector inequalities are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4276
DOI dx.doi.org/10.7153/jmi-03-01
Official URL http://jmi.ele-math.com/03-01/Q-norm-inequalities-...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17480. bounded linear operators, Hilbert spaces, Schwarz inequality, commuting operators, inequalities, Qnorm, Q-norm
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login